# SDR UIEA201000115

- Difficulty date: August 11, 2009
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 59,951 hours, 10,043 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD AFT FLAP LWR SURFACE T/E WEDGE FOUND HOLE AS MARKED. LTW AND INBD ALT FLAP LOWER SURFACE T/E WEIGHT REPAIRED IAW SRM 51-70-02. FIG 5 AND REF TO PROCESS CARD. CONTROL SEQ NO CHW 505020-1.
